Alert archive / North Dakota / Blizzard Watches in 2009

Blizzard Watch 2, NWS Bismarck, ND

January 30, 200913 counties in North Dakota

NWS Bismarck, ND issued this blizzard watch at Jan 30, 2009, 3:03 PM CST for 13 counties in North Dakota. It took effect at Jan 31, 2009, 9:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 30, 2009, 3:03 PM CST (21:03 UTC)
In effect from
Jan 31, 2009, 9:00 AM CST
Expired
Jan 31, 2009, 5:22 AM CST
In force
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2009-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2009-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
110 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 302103
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
303 PM CST FRI JAN 30 2009

...BLIZZARD WATCH FOR NORTH CENTRAL AND PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA MID MORNING SATURDAY THROUGH SATURDAY AFTERNOON...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA
SATURDAY. THIS WILL SWEEP A COLD FRONT THROUGH NORTHERN AND CENTRAL
NORTH DAKOTA DURING THE DAY. VERY STRONG WEST TO NORTHWEST WINDS
WILL DEVELOP OVER NORTH CENTRAL NORTH DAKOTA AND PORTIONS OF SOUTH
CENTRAL NORTH DAKOTA MID MORNING SATURDAY...AND CONTINUE THROUGH
SATURDAY AFTERNOON. SUSTAINED WEST TO NORTHWEST WINDS WILL RANGE
BETWEEN 30 AND 45 MPH...WITH GUSTS TO NEAR 55 MPH. THE STRONG
WINDS COMBINED WITH LOOSE SNOW COVER MAY PRODUCE WIDESPREAD AREAS
OF BLOWING AND DRIFTING SNOW...WHICH MAY RESULT IN GROUND BLIZZARD
CONDITIONS WITH VISIBILITIES LESS THAN ONE QUARTER OF A MILE.

IN ADDITION TO LOW VISIBILITIES...WINDS THIS STRONG CAN ALSO CAUSE 
PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

NDZ002>005-010>013-021>023-025-035>037-310500-
/O.NEW.KBIS.BZ.A.0002.090131T1500Z-090201T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN
303 PM CST FRI JAN 30 2009

...BLIZZARD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

SUSTAINED WEST TO NORTHWEST WINDS BETWEEN 30 AND 45 MPH WILL
DEVELOP MID MORNING SATURDAY WITH GUSTS TO NEAR 55 MPH.
SIGNIFICANT BLOWING AND DRIFTING SNOW MAY RESULT IN GROUND
BLIZZARD CONDITIONS WITH VISIBILITIES LESS THAN ONE QUARTER OF A
MILE. 

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR BLOWING SNOW
WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD
TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS.

$$

KS
2 follow-up statements
000 
WWUS43 KBIS 310346
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CST FRI JAN 30 2009

...BLIZZARD WATCH FOR NORTH CENTRAL AND PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA FROM MID MORNING SATURDAY THROUGH SATURDAY
AFTERNOON...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA
SATURDAY. THIS WILL SWEEP A COLD FRONT THROUGH NORTHERN AND
CENTRAL NORTH DAKOTA DURING THE DAY. VERY STRONG WEST TO
NORTHWEST WINDS WILL DEVELOP OVER CENTRAL NORTH DAKOTA BY MID
MORNING SATURDAY...AND CONTINUE THROUGH SATURDAY AFTERNOON.
SUSTAINED WEST TO NORTHWEST WINDS WILL RANGE BETWEEN 30 AND 45
MPH...WITH GUSTS TO NEAR 55 MPH. THE STRONG WINDS...COMBINED WITH
LOOSE SNOW COVER MAY PRODUCE WIDESPREAD AREAS OF BLOWING AND
DRIFTING SNOW...RESULTING IN GROUND BLIZZARD CONDITIONS WITH
VISIBILITIES LESS THAN ONE QUARTER OF A MILE.

IN ADDITION TO LOW VISIBILITIES...WINDS THIS STRONG CAN ALSO
CAUSE PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

NDZ002>005-010>013-021>023-025-035>037-311200-
/O.CON.KBIS.BZ.A.0002.090131T1500Z-090201T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN
946 PM CST FRI JAN 30 2009

...BLIZZARD WATCH REMAINS IN EFFECT FROM 9 AM CST SATURDAY
THROUGH SATURDAY AFTERNOON...

SUSTAINED WEST TO NORTHWEST WINDS BETWEEN 30 AND 45 MPH WILL
DEVELOP MID MORNING SATURDAY WITH GUSTS TO NEAR 55 MPH.
SIGNIFICANT BLOWING AND DRIFTING SNOW MAY RESULT IN GROUND
BLIZZARD CONDITIONS WITH VISIBILITIES LESS THAN ONE QUARTER OF A
MILE.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR BLOWING SNOW WITH
STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO
WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS.

$$
TWH
000 
WWUS43 KBIS 311122
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
522 AM CST SAT JAN 31 2009

.THE BLIZZZARD WATCH HAS BEEN REPLACED WITH A HIGH WIND WARNING
NORTH CENTRAL AND A WIND ADVISORY SOUTH CENTRAL.


NDZ002>005-010>013-021>023-025-035>037-311230-
/O.CAN.KBIS.BZ.A.0002.090131T1500Z-090201T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN
522 AM CST SAT JAN 31 2009

...BLIZZARD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE
BLIZZARD WATCH. 



$$


NH

What forecasters said that day

The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this blizzard watch went out at Jan 30, 10:10 AM CST, 4 hours 53 minutes earlier.

Area forecast discussion, Jan 30, 10:10 AM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1010 AM CST FRI JAN 30 2009

.UPDATE...
FEW MINOR UPDATES THIS MORNING. WARM FRONT IS EAST OF KMOT AND
KBIS BUT HAS NOT CLEARED OUR CWA AS OF 16Z. BOTTINEAU IS AT 2F
WHILE JUST WEST MOHALL IS AT 24F. SAME THING FURTHER SOUTH WHERE
KBIS IS 30F AND JAMESTOWN IS AT 14F. EXPECT THE WARM FRONT TO
CONTINUE EAST WITH WARMING TEMPS THROUGHOUT THE DAY. STILL PLENTY
OF MID/HIGH LEVEL BKN/OVC CLOUDS UPSTREAM SO WILL ADJUST SKY GRIDS
WHERE NEEDED. BACK EDGE OF LIGHT SNOW/RAIN SHOWERS IN BETWEEN
DICKINSON AND BISMARCK AND MARCHING EAST. DECIDED TO LOWER POPS
FAR WEST REST OF MORNING. REST OF FORECAST RIGHT ON TRACK.

MAIN FOCUS IS SATURDAY/SUNDAY. STRONG WINDS...DRIFTING SNOW. WILL
COLLABORATE WITH SURROUNDING OFFICES AND INTERROGATE THE 12Z DATA
TO DECIDE WHICH PRODUCT WILL BEST COVER THIS SCENARIO. EXPECT A
DECISION THIS AFTERNOON. UPDATES COMING OUT SHORTLY. PLEASE REFER
TO THE SHORT AND LONG TERM DISCUSSION BELOW FOR DETAILS.

KS

&&

.SHORT TERM...

.LONG TERM...

&&

.PREV DISCUSSION... /ISSUED 410 AM CST FRI JAN 30 2009/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM PERIOD WILL FOCUS ON
GUSTY WEST-NORTHWEST WINDS DEVELOPING LATE TONIGHT...WHICH WILL LAST
THROUGH MUCH OF THIS WEEKEND. BESIDES POSSIBLE ADVISORY LEVEL WIND
MAGNITUDES...WILL ALSO NEED TO KEEP AN EYE ON THE BLOWING AND
DRIFTING SNOW VARIABLE AS TRAVEL CONDITIONS WILL LIKELY DETERIORATE
ACROSS PORTIONS OF WEST/CENTRAL ND BOTH SATURDAY AND
SUNDAY...ESPECIALLY SINCE SFC TEMPS WILL ONCE AGAIN HOVER AROUND THE
LOW/MID 30S SAT INCREASING THE POTENTIAL FOR SNOW
STICKING/REFREEZING TO ROAD SURFACES. HAVE USED AN OVERALL MODEL
BLEND THROUGH THE SHORT TERM PERIOD.

CURRENTLY...UPPER LEVEL RIDGE AXIS OVER THE WEST COAST AND A LONG
WAVE TROUGH OVER THE EASTERN CONUS PUTS THE NORTHERN PLAINS UNDER
NORTHWEST FLOW ALOFT EARLY THIS MORNING. EMBEDDED S/WV ENERGY
PUSHING SOUTHEAST ACROSS THE LOCAL AREA ALONG WITH A WEAK WARM
FRONTAL BOUNDARY PUSHING EAST ACROSS THE CENTRAL DAKOTAS. RESULTANT
WEATHER IS EXTENSIVE CLOUD COVER ALONG WITH AREAS OF LIGHT
PRECIPITATION. PRECIP TYPE ALL SNOW ACROSS ND ATTM WITH SOME -RA
OVER EASTERN MT WHERE BEST WAA CURRENTLY RESIDES.

THE THREAT FOR SOME LIGHT POST-FRONTAL PRECIP WILL CONTINUE THIS
MORNING OVER MUCH OF THE CWA...THEN GRADUALLY PUSH OFF TO OUR EAST
THIS AFTERNOON. WAA AND BREEZY WESTERLY WINDS BEHIND THE FROPA WILL
PUSH DAYTIME HIGHS WELL INTO THE 30S TODAY WEST AND CENTRAL...AND
INTO THE UPPER 20S ACROSS MY EASTERN COUNTIES. ALREADY SFC TEMPS AS
OF 2AM CST HAVE CLIMBED INTO THE MID 30S ACROSS FAR SOUTHWEST ND.
RESULTANT PRECIP TYPE THIS MORNING WILL BE A MIX OF RAIN AND SNOW
WEST AND CENTRAL WHERE THE BEST SFC/MID LEVEL WARMING OCCURS BUT
SHOULD REMAIN ALL SNOW FURTHER TO THE EAST THROUGHOUT THE DAY. ALL
PRECIP WILL BE LIGHT GIVEN THE RELATIVELY WEAK FORCING ASSOCIATED
WITH THIS DISTURBANCE.

THE UPPER RIDGE AXIS MOVES ACROSS THE NORTHERN PLAINS TONIGHT/EARLY
SATURDAY...FOLLOWED QUICKLY BY A MORE SIGNIFICANT S/WV TROUGH DURING
THE DAY SATURDAY. AHEAD OF THIS NEXT WAVE WAA CONTINUES AND SHOULD
RESULT IN MILD LOWS FOR TONIGHT AND DAYTIME HIGHS ONCE AGAIN
CLIMBING INTO THE 30S SAT AFTERNOON. ALL PRECIP ASSOCIATED WITH THIS
S/WV LOOKS TO REMAIN WELL NORTH...CLOSER TO ITS ASSOCIATED SFC LOW.
PRIMARY CONCERN FOR US WILL BE GUSTY WEST-NORTHWESTERLY WINDS
DEVELOPING SATURDAY MORNING AND AFTERNOON AS A COLD FRONT PUSHES
SOUTHEAST ACROSS THE STATE. FORECAST WIND MAGNITUDES THUS FAR
INDICATE MARGINAL ADVISORY LEVELS...BUT A BIGGER CONCERN IS THE
POTENTIAL FOR BLOWING AND DRIFTING SNOW CREATING TRAVEL PROBLEMS.
WITH EXPECTED AIR TEMPERATURES IN THE LOW/MID 30S...POTENTIAL IS
THERE FOR SNOW STICKING TO OR REFREEZING TO ROAD SURFACES CREATING
HAZARDOUS TRAVEL...SIMILAR TO WHAT OCCURRED A COUPLE OF WEEKS AGO.
WILL HIGHLIGHT THIS THREAT IN THE HWO FOR NOW...AND WILL CONSIDER A
SPS TOMORROW NIGHT IF THINGS LOOK THE SAME.

BREEZY WESTERLY WINDS CONTINUE AREA WIDE SATURDAY NIGHT ALONG WITH
SLIGHT CHANCES FOR LIGHT SNOW WEST. ADDITIONAL S/WV IMPULSES PUSH
ACROSS OUR AREA ON SUNDAY ALONG WITH A SECOND SURGE OF CAA AS A
SECONDARY COLD FRONT PUSHES SOUTH. WILL MAINTAIN OUR LOW POPS FOR
LIGHT SNOW/FLURRIES SUNDAY AND SUNDAY NIGHT. WITH THE SECONDARY COLD
FROPA WE WILL SEE ANOTHER DAY OF GUSTY NORTHWEST WINDS ON
SUNDAY...AND THUS ANOTHER DAY OF POTENTIAL ADVISORY LEVEL WINDS AND
MORE BLSN CREATING TRAVEL HEADACHES.  MUCH COLDER WITH HIGHS 15 TO
25 SUNDAY DAYTIME...WITH SUNDAY NIGHT LOWS PLUMMETING TO WELL BELOW
ZERO FOR ALL BUT THE SOUTHWESTERN CORNER. WITH NORTHWEST WINDS
EXPECTED TO REMAIN AT LEAST 10-15 MPH...WIND CHILL HEADLINES WILL
LIKELY BE NEEDED LATE SUNDAY NIGHT/MONDAY MORNING.

LONG TERM...MONDAY THROUGH FRIDAY...
A SURGE OF COLD AIR CONTINUES TO BE THE THEME OF THE EARLY PERIOD
BUT THIS WILL BE JUST A GLANCING BLOW. SFC HIGH PRESSURE WILL TRACK
JUST EAST OF CENTRAL NORTH DAKOTA ON TUESDAY MORNING AND THIS WILL
ALLOW LOW TEMPS TO FALL WELL BELOW ZERO MONDAY MORNING AND AGAIN
TUESDAY MORNING EAST CENTRAL. THIS WILL BE FOLLOWED BY A QUICK
WARMUP AS THE H5 RIDGE OVER THE WESTERN US PUSHES EAST. THIS MILD
PERIOD WILL CONTINUE THROUGH THE WEEK.

AVIATION...SURFACE LOW PRESSURE OVER CENTRAL SASKATCHEWAN WILL MOVE
EAST TODAY. A WARM FRONT EXTENDING FROM THE LOW SOUTH THROUGH
WESTERN NORTH DAKOTA WILL MOVE EAST TO WESTERN MINNESOTA BY 6 PM CST
THIS EVENING. SCATTERED RAIN AND SNOW SHOWERS WILL BE ASSOCIATED
WITH THE WARM FRONTAL SYSTEM A IT MOVES EAST...MAINLY BEFORE NOON.
AREAS OF MVFR CIGS ALONG AND EAST OF THE FRONT CAN BE EXPECTED WITH
CIGS GENERALLY 2 TO 4 THSD AT MOT...BIS...AND JMS. CONDITIONS
IMPROVING BY AFTERNOON AS FRONTAL SYSTEM MOVES EAST TO VFR CIGS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KS/NH/WAA
Hazardous weather outlook, Jan 30, 3:03 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
303 PM CST FRI JAN 30 2009

NDZ002>005-010>013-021>023-025-035>037-312115-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-
303 PM CST FRI JAN 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND PARTS OF SOUTH
CENTRAL NORTH DAKOTA NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A BLIZZARD WATCH HAS BEEN ISSUED FROM 9 AM CST TO 6 PM CST
SATURDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS
SASKATCHEWAN AND MANITOBA ON SATURDAY SWINGING A COLD FRONT ACROSS
NORTH DAKOTA. VERY STRONG NORTHWEST WINDS OF 30 TO 45 MPH WITH
GUSTS AROUND 55 MPH WILL DEVELOP LATE SATURDAY MORNING AND
CONTINUE THROUGH THE AFTERNOON. THE STRONG WINDS WILL CAUSE
CONSIDERABLE BLOWING AND DRIFTING SNOW. BLIZZARD OR NEAR BLIZZARD
CONDITIONS MAY OCCUR IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-009-017>020-031>034-040>048-050-051-312115-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
303 PM CST FRI JAN 30 2009 /203 PM MST FRI JAN 30 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SASKATCHEWAN AND
MANITOBA ON SATURDAY SWINGING A COLD FRONT ACROSS NORTH DAKOTA.
VERY STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH
WILL DEVELOP LATE SATURDAY MORNING AND CONTINUE THROUGH THE
AFTERNOON. THE STRONG WINDS WILL CAUSE CONSIDERABLE BLOWING AND
DRIFTING SNOW WHICH MAY CAUSE NEAR BLIZZARD CONDITIONS IN SOME
AREAS. A WINTER WEATHER ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Blizzard Watches in North Dakota, 2009Every blizzard watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.